# SDR DALA1204600696

- Difficulty date: January 13, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 44,960 hours, 17,124 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME DENTED AND CORRODED STA 1500 LBL 10-13.  FOUND DAMAGE TO BE OUT OF LIMITS PER B757 SRM 53-00-07.  COMPLIED WITH ER/A 499653-14 REV ORIGINAL.
